MathSciNet Relay Station
MathSciNet bibliographic data
MR1492131 57R57 (53C07 57N10)
Kronheimer, P. B.; Mrowka, T. S. Scalar curvature and the Thurston norm. Math. Res. Lett. 4 (1997), no. 6, 931–937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement